RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 9, Number 3, Pages 388–397 (Mi tmf4508)  

This article is cited in 1 scientific paper (total in 1 paper)

Magnetic moment of a particle with arbitrary spin

V. S. Tumanov


Abstract: The intrinsic magnetic moment of a particle with arbitrary spin is calculated. The calculation is based on using of matrix elements for projection spin operators and coefficients of the relativistic wave equations. The obtained value of the magnetic moment confirms the suggested earlier hypothesis by Belinfante.

Full text: PDF file (979 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 9:3, 1217–1223

Received: 09.11.1970

Citation: V. S. Tumanov, “Magnetic moment of a particle with arbitrary spin”, TMF, 9:3 (1971), 388–397; Theoret. and Math. Phys., 9:3 (1971), 1217–1223

Citation in format AMSBIB
\Bibitem{Tum71}
\by V.~S.~Tumanov
\paper Magnetic moment of a~particle with arbitrary spin
\jour TMF
\yr 1971
\vol 9
\issue 3
\pages 388--397
\mathnet{http://mi.mathnet.ru/tmf4508}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 9
\issue 3
\pages 1217--1223
\crossref{https://doi.org/10.1007/BF01043412}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4508
  • http://mi.mathnet.ru/eng/tmf/v9/i3/p388

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Belinicher, “Relativistic wave equations and Lagrangian formalism for particles of arbitrary spin”, Theoret. and Math. Phys., 20:3 (1974), 849–861  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:257
    Full text:86
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020